Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i8.40
pages 38-48

Optimal Polynomial Extrapolation of Realization of a Random Process with a Filtration of Measurement Errors

Igor P. Atamanyuk
Nikolaev National Agrarian University, Nikolaev

ABSTRACT

The polynomial algorithm of optimal extrapolation of a random process with a filtration of measurement errors is obtained. The forecasting algorithm, as well as the canonical expansion, taken as a basis, does not impose any significant restrictions on the class of the studied random processes (linearity, Markov property, stationarity, monotony, etc.).


Articles with similar content:

The Algorithm of Finding of Change Moments of Bernoulli's Sequence Parameters
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
V. F. Sinyavskiy, M. N. Savchuk
The Synthesis of Adaptive Terminal Control Algorithm for Inertial Secondary Order System with Bounded Noises
Journal of Automation and Information Sciences, Vol.39, 2007, issue 9
Dmitriy P. Kucherov
A Priori Choice of Covariance Matrices of Model Noise under A Priori Uncertainty
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Mikhail Z. Zgurowsky, Vladimir N. Podladchikov
Robust Self-synchronised Digital Speech Watermarking System
Journal of Automation and Information Sciences, Vol.44, 2012, issue 3
Natalya V. Koshkina
Identification of Systems Parameters of Autoregression Equations for Known Covariance Matrixes
Journal of Automation and Information Sciences, Vol.44, 2012, issue 5
Alexander P. Sarychev